# SDR BHHR20190621002

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: General aviation
- Filed by: Summit Helicopters Inc, repair station BHHR447C
- Aircraft: N407TN
- Make and model: Bell 407
- Aircraft serial: 53836
- Aircraft time: 2,062 hours, 6,672 cycles
- Engine: Allsn 250C47B
- Engine time: 2,058 hours, 2,696 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Adapter
- Part number: M25010684
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC DEGRADED AND FADEC FAULT LIGHT ILLUMINATED IN-FLIGHT.   DISCONNECTED FOST ADAPTER LOCATED IN ENGINE HARNESS AT (P3) AND VISUALLY INSPECTED FOR CORROSION. NO OBVIOUS DEFECTS WERE NOTED. WE CLEANED ALL THE CONTACTS OF HARNESS AT (P3). WE APPLIED ACF-50 TO PINS AND SOCKETS OF MAIN ENGINE, FOST ADAPTER, AND FIREWALL BULKHEAD CONNECTOR. REINSTALLED FOST ADAPTER, THEN CLEARED FADEC FAULT CODES. RESET FADEC AS PER FLIGHT MANUAL. NORMAL START WAS PERFORMED AND FAULTS WERE CLEARED. THE FOST ADAPTER WAS ORIGINALLY INSTALLED IN ACCORDANCE WITH ENGINE BULLETIN M250 CEB A-73-6059. DETERMINED ORIGINAL FAULT WAS A FALSE INDICATION.
